Satisfiability in εL with sets of probabilistic ABoxes!

Marcelo Finger, Renata Wassermann, Fabio G. Cozman

Research output: Contribution to conferenceConference Paper

7 Scopus citations

Abstract

We present εL PA, a probabilistic extension of the lightweight DL εL with a fixed TBox and a set of probabilistic ABoxes, and study the problem of satisfiability in such context.
Original languageAmerican English
Pages477-487
Number of pages11
StatePublished - 1 Dec 2011
Externally publishedYes
EventCEUR Workshop Proceedings -
Duration: 1 Jan 2016 → …

Conference

ConferenceCEUR Workshop Proceedings
Period1/01/16 → …

Cite this